# SDR BAQA090556

- Difficulty date: January 13, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,214 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 671
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 235 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER 4 AND ACTUATION ON CPDS AND FLI.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/02/2004
